# SDR WX0A2014110772259

- Difficulty date: November 4, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- Aircraft time: 58,278 hours, 29,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN DOOR EMER EXIT LIGHT INOPERATIVE.  R & R AFT CABIN DOOR EMER EXIT LAMP.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
